Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 42, NWS New York, NY
NWS New York, NY issued this flash flood warning at Sep 8, 2023, 4:40 PM EDT for Orange County, New York; Passaic County, New Jersey. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2023, 4:40 PM EDT (20:40 UTC)
- Expired
- Sep 8, 2023, 5:47 PM EDT
- In force
- 67 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Passaic County, NJ, Orange County, NY
The radar
The Brookhaven radar (KOKX), 122 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 4:51 PM EDT | FLASH FLOOD | 1 Nnw Monroe, NY | Report from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding. |
| Sep 8, 5:00 PM EDT | FLASH FLOOD | 4 S Chester, NY | Road closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2469 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
167
WGUS51 KOKX 082040
FFWOKX
NJC031-NYC071-082345-
/O.NEW.KOKX.FF.W.0042.230908T2040Z-230908T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
440 PM EDT Fri Sep 8 2023
The National Weather Service in Upton has issued a
* Flash Flood Warning for...
Central Passaic County in northeastern New Jersey...
Southeastern Orange County in southeastern New York...
* Until 745 PM EDT.
* At 440 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1.5 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Monroe, West Point, Warwick, Chester, Greenwood Lake, Harriman,
Upper Greenwood Lake, Kiryas Joel, Woodbury, Washingtonville,
Firthcliffe, Highland Falls, Cornwall On Hudson, Fort Montgomery,
Tuxedo Park, Central Valley and Highland Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4124 7444 4147 7416 4144 7398 4140 7396
4140 7395 4135 7396 4110 7430 4115 7443
4120 7437
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR
$$
NV1 follow-up statement
450
WGUS71 KOKX 082147
FFSOKX
Flash Flood Statement
National Weather Service New York NY
547 PM EDT Fri Sep 8 2023
NJC031-NYC071-082157-
/O.CAN.KOKX.FF.W.0042.000000T0000Z-230908T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Orange NY-
547 PM EDT Fri Sep 8 2023
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL PASSAIC AND
SOUTHEASTERN ORANGE COUNTIES...
The heavy rain has ended. Additional flash flooding is no longer
expected to pose a threat. Small rivers and creeks may still be
swollen. Please continue to heed remaining road closures.
LAT...LON 4124 7444 4147 7416 4144 7398 4140 7396
4140 7395 4135 7396 4110 7430 4115 7443
4120 7437
$$
NVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 4:20 PM EDT, 20 minutes earlier.
Area forecast discussion, Sep 8, 4:20 PM EDT, 20 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New York NY
420 PM EDT Fri Sep 8 2023
.SYNOPSIS...
A frontal boundary remains north and west of New York City
through the weekend. The front passes east of the area late
Monday. Another frontal system will likely pass by the end of the
week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
High pressure remains centered well offshore with a stationary
frontal boundary to the northwest of much of the region. It is
here, where there is enhanced low level convergence and moisture
pooling, and with a mid to upper level shortwave approaching,
there is more vertical forcing with the positive vorticity
advection.
Main story will be heavy showers and thunderstorms going into
this evening. There have been severe thunderstorms across parts
of the NYC, Northeast NJ and Lower Hudson Valley thus far this
afternoon. The potential for more severe thunderstorms will
continue into this evening across these same locations as well
as Nassau County NY and Southwest CT. There is a severe
thunderstorm watch in effect for these more western parts of the
region until 11PM this evening.
Thereafter, CAMs are showing less coverage of convection for
late evening before potentially another area of convection
moves across overnight. There is some uncertainty with the
timing and coverage of thunderstorms with larger variance in
convection forecast placement within the CAMs. There will be
less forcing and coverage will be more limited for this
convection with some mid level slight ridging behind the
shortwave.
Hence, POPs are mainly in the chance range overnight.
Otherwise, with light southerly winds and abundant cloud
coverage, lows tonight will be mostly in the lower 70s with
dewpoints also in the lower 70s. There will be some fog
development with the nearly saturated low level environment
overnight into early Saturday morning especially for those
locations that received heavier rainfall from earlier. Put in
patchy fog in the forecast.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Not much change in synoptic pattern but there will be some mid
level ridging during the day Saturday with another trough
approaching Saturday night.
Daytime instability with increasing CAPE will provide an
environment conducive to thunderstorm development but the
strength of the thunderstorms will not be as strong. There will
be less shear aloft. Chances for showers and thunderstorms
increase in the afternoon with areas becoming likely for showers
and thunderstorms near and northwest of NYC, which are closer to
the frontal boundary.
Abundant clouds and the showers and thunderstorms and onshore
flow will result in a relatively cooler but still very humid
day. Highs Saturday are in the low 80s for most locations with
some mid 80s for Northeast NJ. Dewpoints still in the lower 70s
with heat indices forecast in the upper 80s to lower 90s, below
heat advisory criteria.
The showers and thunderstorm chances continue into Saturday
night. Lows forecast will still be very mild in the upper 60s to
lower 70s with dewpoints in the same range. Fog will be possible
once again.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Chances for shwrs Sun and Mon with a humid airmass and energy
embedded in an upr lvl trof. Inland areas favored for pcpn with low
lvl speed convergence in onshore flow. Enough instability per the
NAM for some embedded tstms, so isold tstm coverage has been
included thru Mon.
The boundary is weak but is modeled to come thru Mon ngt. The flow
then quickly becomes onshore again as the winds respond to lowering
pres to the west. A closed h5 low is progged to be tracking thru the
upr Great Lakes at that point, reaching QC on Thu. This will produce
additional chances for pcpn thru the period. The boundary is progged
to clear the area by late in the week drying things out.
For the latest on Lee, please refer to the NHC.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
High pressure remains offshore, meanwhile a surface trough remains
across the lower Hudson Valley into northern New Jersey.
VFR is expected for the remainder of the evening, with the
exception of areas of thunderstorms temporarily lowering to MVFR
and IFR. Thunderstorms have been tracking through terminals west
and north of the city and will continue through 0Z. JFK and LGA
will also have the chance to see thunderstorms from 20Z to 0Z.
Some thunderstorms may be severe with gusty winds and large hail.
Then for late this evening into the overnight stratus and fog are
expected to develop once again at all of the terminals with MVFR to
IFR conditions, and possibly LIFR at KISP and KGON.
Conditions improve back to VFR Saturday morning. There are timing
uncertainties with lowering conditions this evening, and then
improvement Saturday morning.
A light south, or light and variable, flow will persist through the
forecast period.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
THunderstorms developed a few hours ahead of the forecast so there
remains concerns with timing and placement - How long they will last
and how far east will they develop.
There are timing uncertainties with the development and how low
conditions will be in stratus and fog overnight.
OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
Saturday through Sunday: Showers likely and possible thunderstorms
each afternoon and evening, particularly NYC and points N&W on Sat,
possibly more widespread Sunday. MVFR or lower conditions each night
and early morning are likely in stratus and fog.
Monday: Possible early morning MVFR/IFR conditions. Showers and
thunderstorms, more likely across the northern and western areas.
Tuesday: Slight chance of showers with MVFR possible.
Wednesday: Chance of showers and a slight chance of thunderstorms
with MVFR to IFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
With a weak pressure gradient in place, winds and seas will be
well below SCA thresholds through Saturday night.
Winds are progged to remain blw sca lvls Sun-Thu. Swell will build
Wed and beyond with sca seas likely. Seas may build to around 15 ft
by the end of the day Fri.
&&
.HYDROLOGY...
Showers and thunderstorms will have less shear Saturday into
Saturday night, resulting in slower translational speeds. With a
humid environment in place, heavy downpours will remain
possible. With multiple rounds of showers and thunderstorms,
there will be potential for minor flooding with a marginal risk
for flash flooding.
Slow moving shwrs and tstms could produce areas of mainly minor
flooding Sun and Mon. No widespread hydrologic impacts are expected
Tue-Fri.
&&
.TIDES/COASTAL FLOODING...
A moderate risk of rip currents is anticipated at the Atlantic
beaches today and Saturday.
&&
.CLIMATE...
Daily Record High Minimum Temperatures...
Sep 8
Central Park..76(2015)
LaGuardia.....76(2015)
JFK...........73(1983)
Islip.........76(2015)
Newark........73(1999)
Bridgeport....74(2015)
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 6 PM EDT this evening for CTZ005>010.
NY...Heat Advisory until 6 PM EDT this evening for NYZ069>075-078-
080-176>179.
NJ...Heat Advisory until 6 PM EDT this evening for NJZ002-004-006-
103>108.
MARINE...None.
&&
SYNOPSIS...JMC/JM
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...JMC
AVIATION...BR/MET
MARINE...JMC/JM
HYDROLOGY...JMC/JM
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Sep 8, 3:57 PM EDT, 43 minutes before
Hazardous Weather Outlook National Weather Service New York NY 357 PM EDT Fri Sep 8 2023 CTZ005-006-009-NJZ002-004-006-103>108-NYZ069>075-176>178-092000- Northern Fairfield-Northern New Haven-Southern Fairfield- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens- 357 PM EDT Fri Sep 8 2023 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 674 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ067-068-092000- Orange-Putnam- 357 PM EDT Fri Sep 8 2023 ...SEVERE THUNDERSTORM WATCH 674 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007-008-NYZ078-080-092000- Northern Middlesex-Northern New London-Northwest Suffolk- Southwest Suffolk- 357 PM EDT Fri Sep 8 2023 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ011-012-NYZ079-081-092000- Southern Middlesex-Southern New London-Northeast Suffolk- Southeast Suffolk- 357 PM EDT Fri Sep 8 2023 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ010-NYZ179-092000- Southern New Haven-Southern Nassau- 357 PM EDT Fri Sep 8 2023 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 674 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-092000- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 357 PM EDT Fri Sep 8 2023 ...SEVERE THUNDERSTORM WATCH 674 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-340-345-350-353-355-092000- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 357 PM EDT Fri Sep 8 2023 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Sep 8, 4:05 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
405 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Hail 1 NNE Washington Townsh 41.00N 74.06W
09/08/2023 M0.88 inch Bergen NJ Fire Dept/Rescue
Nickel sized hail reported on Jefferson
Avenue.
&&
JELocal storm report, Sep 8, 4:08 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
408 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Hail Nanuet 41.10N 74.02W
09/08/2023 M0.50 inch Rockland NY Amateur Radio
half inch hail reproted on Nancy Road.
&&
JELocal storm report, Sep 8, 4:10 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
410 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Lightning Chester 41.36N 74.28W
09/08/2023 Orange NY Public
Lightning started a house fire in Chester.
&&
JELocal storm report, Sep 8, 4:16 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
416 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Tstm Wnd Dmg Livingston 40.79N 74.33W
09/08/2023 Essex NJ Public
Tree branches down on the road.
&&
JELocal storm report, Sep 8, 4:20 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
420 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Tstm Wnd Dmg 1 ESE Highland Mills 41.35N 74.11W
09/08/2023 Orange NY Fire Dept/Rescue
Powerline down on tree.
&&
JELocal storm report, Sep 8, 4:25 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
425 PM EDT Fri Sep 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Hail River Vale 41.01N 74.01W
09/08/2023 E0.88 inch Bergen NJ Amateur Radio
Dime to nickel sized hail.
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:47 PM EDT | Special Weather Statement | OKX | Orange | 58 min |
| Sep 8, 12:06 AM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Sep 8, 12:59 AM EDT | Special Weather Statement | OKX | Bronx, Putnam, Rockland, Westchester | 46 min |
| Sep 8, 3:40 AM EDT | Heat Advisory | OKX | Nassau, Suffolk | 13 hr |
| Sep 8, 2:24 PM EDT | Special Marine Warning | OKX | 36 min | |
| Sep 8, 2:26 PM EDT | Special Weather Statement | OKX | Kings, Richmond | 34 min |
| Sep 8, 2:31 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Richmond | 44 min |
| Sep 8, 2:34 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Sep 8, 2:45 PM EDT | Severe Thunderstorm Warning | OKX | Rockland | 45 min |
| Sep 8, 2:50 PM EDT | Areal Flood Advisory | OKX | Kings, Richmond | 98 min |
| Sep 8, 2:54 PM EDT | Areal Flood Advisory | OKX | Rockland, Westchester | 15 min |
| Sep 8, 2:54 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam | 66 min |
| Sep 8, 3:09 PM EDT | Flash Flood Warning | OKX | Rockland, Westchester | 77 min |
| Sep 8, 3:15 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 60 min |
| Sep 8, 3:17 PM EDT | Special Weather Statement | OKX | Orange | 43 min |
| Sep 8, 3:25 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam | 62 min |
| Sep 8, 3:27 PM EDT | Special Weather Statement | OKX | Putnam, Rockland | 48 min |
| Sep 8, 3:30 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Rockland, Westchester | 45 min |
| Sep 8, 3:31 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 44 min |
| Sep 8, 3:44 PM EDT | Areal Flood Advisory | OKX | Putnam, Rockland, Westchester | 2 hr |
| Sep 8, 3:51 PM EDT | Flash Flood Warning | OKX | Orange, Putnam, Rockland, Westchester | 118 min |
| Sep 8, 4:00 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 60 min |
| Sep 8, 4:13 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 47 min |
| Sep 8, 4:16 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 29 min |
| Sep 8, 5:17 PM EDT | Special Weather Statement | OKX | Orange | 13 min |
| Sep 8, 5:19 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Sep 8, 5:53 PM EDT | Special Weather Statement | OKX | Orange | 67 min |
| Sep 8, 5:57 PM EDT | Areal Flood Advisory | OKX | Orange | 13 min |
| Sep 8, 6:10 PM EDT | Flash Flood Warning | OKX | Orange | 93 min |
| Sep 8, 12:20 AM EDT | Special Weather Statement | OKX | Bergen, Essex | 40 min |
| Sep 8, 2:21 PM EDT | Special Weather Statement | OKX | Bergen | 39 min |
| Sep 8, 2:28 PM EDT | Severe Thunderstorm Warning | OKX | Bergen | 47 min |
| Sep 8, 3:04 PM EDT | Severe Thunderstorm Warning | OKX | Essex, Union | 41 min |
| Sep 8, 3:21 PM EDT | Special Weather Statement | OKX | Hudson | 39 min |
| Sep 8, 4:01 PM EDT | Special Weather Statement | OKX | Passaic | 44 min |
Nearby
Flash Flood Warnings in New York, 2023Flash Flood Warnings in New Jersey, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.